15% off £30 OR 20% off £40
Vegetarian
Treatment of mild to moderate pain, fever, colds, flu, rheumatic pain, muscle aches
Full ingredients
Active Ingredients: Aspirin 267 mg, Paracetamol 133 mg, Caffeine 40 mg. Other Ingredients: Sodium hydrogen carbonate, citric acid.
Always read the label before use
Refer to instructions before use. Avoid if allergic to aspirin/paracetamol/caffeine, bleeding disorders, ulcers, asthma, kidney/liver disease.. Not for children under 16
We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.
Dissolve 2 tablets in water, max 8 tablets in 24 hours Store below 25°C in original carton
Customer reviews below are moderated for offensive content only. They are not medical advice, should not be relied upon, and are not endorsed by Holland & Barrett. For health issues or product suitability, consult a health professional. Products are not medicinal unless stated otherwise. Find out more
Product name
Price
Rating
Suitable for
£4.99
£24.95/100 g
Suitable for
Vegetarian
Ingredients
Compare products
Select up to 3 similar products to compare
We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.